Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 9376505, 7 pages
https://doi.org/10.1155/2017/9376505
Research Article

Approximation of Functions on a Square by Interpolation Polynomials at Vertices and Few Fourier Coefficients

1College of Global Change and Earth System Science, Beijing Normal University, Beijing 100875, China
2Joint Centre for Global Change Studies, Beijing, China

Correspondence should be addressed to Zhihua Zhang; nc.ude.unb@hzgnahz

Received 9 December 2016; Accepted 19 March 2017; Published 22 May 2017

Academic Editor: Hua Su

Copyright © 2017 Zhihua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, 1971. View at MathSciNet
  2. Z. Zhang, “Fourier analysis on trapezoids with curved sides,” Indian Journal of Pure and Applied Mathematics, vol. 43, no. 5, pp. 495–520, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. G. Lorentz, M. von Golitschek, and J. Makovoz, Constructive Approximation, Advanced Problems, Springer-Verlag, Berlin, Germany, 1996.
  4. Z. Zhang, “Reconstruction of bivariate functions by sparse sine coefficients,” Journal of Computational Analysis and Applications, vol. 20, no. 3, pp. 530–547, 2016. View at Google Scholar · View at MathSciNet
  5. Z. Zhang and J. C. Moore, Mathematical and Physical Fundamentals of Climate Change, Elsevier, 2015.
  6. P. E. Jorgensen, “Measures in wavelet decompositions,” Advances in Applied Mathematics, vol. 34, no. 3, pp. 561–590, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. E. Jorgensen, “Minimality of the data in wavelet filters,” Advances in Mathematics, vol. 159, no. 2, pp. 143–228, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. K. Chui, X. C. Shen, and L. Zhong, “On Lagrange polynomial quasi-interpolation,” in Topics in Polynomials of One and Several Variables and Their Applications, pp. 125–141, World Scientific, River Edge, NJ, usa, 1993. View at Publisher · View at Google Scholar
  9. C. K. Chui and H. Diamond, “A characterization of multivariate quasi-interpolation formulas and its applications,” Numerische Mathematik, vol. 57, no. 2, pp. 105–121, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M.-J. Lai, “The convergence of three L1 spline methods for scattered data interpolation and fitting,” Journal of Approximation Theory, vol. 145, no. 2, pp. 196–211, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M.-J. Lai, “Convex preserving scattered data interpolation using bivariate C1 cubic splines,” Journal of Computational and Applied Mathematics, vol. 119, no. 1-2, pp. 249–258, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Shen and H. Yu, “Efficient spectral sparse grid methods and applications to high-dimensional elliptic problems,” SIAM Journal on Scientific Computing, vol. 32, no. 6, pp. 3228–3250, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus